Nonsymmetric algebraic Riccati equations and Hamiltonian-like matrices

Juang Jonq*, Wen-Wei Lin

*Corresponding author for this work

Research output: Contribution to journalArticle

81 Scopus citations

Abstract

We consider a nonsymmetric algebraic matrix Riccati equation arising from transport theory. The nonnegative solutions of the equation can be explicitly constructed via the inversion formula of a Cauchy matrix. An error analysis and numerical results are given. We also show a comparison theorem of the nonnegative solutions.

Original languageEnglish
Pages (from-to)228-243
Number of pages16
JournalSIAM Journal on Matrix Analysis and Applications
Volume20
Issue number1
DOIs
StatePublished - 1 Jan 1998

Keywords

  • Algebraic Riccati equation
  • Hamiltonian
  • M-matrices
  • Nonnegative matrices
  • Transport theory

Fingerprint Dive into the research topics of 'Nonsymmetric algebraic Riccati equations and Hamiltonian-like matrices'. Together they form a unique fingerprint.

  • Cite this